# SDR FDEA201911192992

- Difficulty date: November 19, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 212N30474
- Condition: Cracked
- Location: Apu Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DUCT SUPPORT ANGLE CRACKED AND BRACKETS AT BS 1781 WORN APU DUCT SUPPORT ANGLE AND BRACKETS AT BS 1791 REPLACED IAW SRM   51-40-02
